American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F36) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Joan S. Birman. New points of view in knot theory . Bull. Amer. Math. Soc. 28 (1993) 253-287. MR 1191478.
Abstract, references, and article information
View Article: PDF

[2] G. D. Mostow. Braids, hypergeometric functions, and lattices. Bull. Amer. Math. Soc. 16 (1987) 225-246. MR 876959.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1